Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

March 31, 2012Baker County, Florida

NWS Jacksonville, FL issued this special weather statement at Mar 31, 2012, 9:21 AM EDT for Baker County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2012, 9:21 AM EDT (13:21 UTC)
Expired
Mar 31, 2012, 10:00 AM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

County Baker County, FL

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 1.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 751 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
751 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WWUS82 KJAX 311321
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EDT SAT MAR 31 2012

FLZ022-023-GAZ150-163-164-311400-
BAKER-CHARLTON-CLINCH-COLUMBIA-WARE-
921 AM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER...NORTHERN COLUMBIA
AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 1000 AM EDT...

AT 922 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 18 MILES NORTHEAST OF WINFIELD...OR 17 MILES
SOUTH OF FARGO...MOVING NORTHEAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED
COUNTIES THROUGH 1000 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3034 8268 3041 8265 3048 8269 3059 8260
      3060 8259 3061 8259 3083 8240 3067 8209
      3030 8244 3025 8269 3033 8271
TIME...MOT...LOC 1322Z 215DEG 25KT 3047 8246

$$

HESS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 4:35 AM EDT, 4 hours 46 minutes earlier.

Area forecast discussion, Mar 31, 4:35 AM EDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 AM EDT SAT MAR 31 2012

.SHORT TERM...THROUGH SUNDAY

....STRONG TO SEVERE STORMS POSSIBLE TODAY...

TODAY...
THE SHORTWAVE TROUGH OVER THE CENTRAL GULF OF MEXICO IS IN THE
PROCESS OF GETTING KICKED TO THE EAST BY A STRONG SHORTWAVE
CURRENTLY DIVING INTO TEXAS. SEVERAL COMPLEXES OF THUNDERSTORMS
HAVE RAPIDLY DEVELOPED ALONG THE GULF COAST IN THE PAST FEW HOURS.
THE SHORTWAVE IMPULSE AND ASSOCIATED THUNDERSTORM ACTIVITY WILL
SHIFT TO THE EAST AND MOVE ACROSS OUR AREA TODAY. THUNDERSTORMS
WILL BEGIN MOVING INTO OUR WESTERN ZONES SHORTLY AFTER SUNRISE BUT
THE BEST CHANCE FOR RAIN WILL BE FROM LATE MORNING THROUGH MID
AFTERNOON. THE ATMOSPHERE WILL BE MOIST AND UNSTABLE...SO GIVEN
THE MAGNITUDE OF THE LARGE SCALE ASCENT...STRONG TO LOCALLY SEVERE
THUNDERSTORMS CAN BE EXPECTED. THE MAIN THREAT WILL BE STRONG TO
LOCALLY DAMAGING WINDS BUT SOME LARGE HAIL WILL ALSO BE POSSIBLE
IN THE STRONGEST STORMS...ESPECIALLY ACROSS SOUTHEAST GEORGIA
WHERE 500 MB TEMPS WILL BE AS LOW AS -14C. MOST AREAS WILL PICK UP
SOME RAIN TODAY. RAINFALL AMOUNTS WILL AVERAGE A HALF INCH OR LESS.

DIFFICULT TEMPERATURE FORECAST TODAY. WILL GO WITH A 50/50
NAM/GFS MOS GUIDANCE BLEND. THIS TRANSLATES TO AVERAGE HIGHS
AROUND 80 DEGREES...WITH SOME POCKETS OF LOCALLY HIGHER MAX TEMPS
AS WELL AS SOME POCKETS OF LOCALLY LOWER MAX TEMPS.

RAIN WILL QUICKLY WIND DOWN AND SHIFT EAST LATE THIS AFTERNOON
WITH VERY LITTLE CHANCE FOR RAIN AFTER SUNSET. TONIGHT WILL BE
COMFORTABLE WITH LOWS GENERALLY IN THE UPPER 50S AWAY FROM THE
IMMEDIATE COAST.

SUNDAY...THE FORECAST AREA WILL BE ON THE DOWNSLOPE SIDE OF THE
UPPER RIDGE WHERE IMPULSES TEND TO RIDE. FRONTAL BOUNDARY TO THE
NORTH WILL WEAKEN BY SUN NIGHT AS HIGH BUILDS IN AGAIN. A
PREVAILING WESTERLY FLOW WILL ALLOW MAX TEMPS TO WARM INTO THE
MID/UPPER 80S. ANY IMPULSES PASSING THROUGH DO NOT COINCIDE WITH
PEAK HEATING AND WILL KEEP POPS LESS THAN 15%

MONDAY...WEAK MID/UPPER RIDGE BUILDS OVER THE REGION AND UNDER
PARTLY CLOUDY SKIES TEMPERATURES WILL HEAT INTO THE UPPER 80S AND
LOWER 90S. HEATING WILL ALLOW THERMAL TROUGH TO DEVELOP OVER FL
PENINSULA WITH ACTIVE SEABREEZES. MODEL SOUNDINGS SHOW QUITE A LOT
OF DRY AIR ALOFT AND WITH RISING THICKNESSES...DO NOT ANTICIPATE
MUCH CONVECTION ASSOCIATED WITH SEABREEZES.

.LONG TERM...TUESDAY THROUGH FRIDAY...
MODELS ARE EXHIBITING INCONSISTENCY FROM RUN TO RUN. WITHOUT A
CLEAR CONCENSUS...WILL MAINTAIN A WARM FORECAST WITH LOW CHANCES
(20-30%) OF SHOWERS/STORMS THROUGH THE PERIOD. OCCASIONAL IMPULSES
IN THE MID LEVEL FLOW WILL ENHANCE PRECIP CHANCES...BUT THERE IS
LITTLE AGREEMENT ON WHEN THESE OCCUR. A SURFACE RIDGE WILL
PERSIST TO OUR SOUTH AND A FRONTAL BOUNDARY TO THE NORTH WITH
RESULTING SW TO WESTERLY FLOW MAINTAINING MAX TEMPERATURES IN THE
80S AND MIN TEMPS IN MID 50S TO MID 60S.

&&

.AVIATION...
CONFIDENCE IS RATHER HIGH THAT SHOWERS AND THUNDERSTORMS WILL IMPACT
THE TERMINALS TODAY..BUT THE DIFFICULTY IS IN THE TIMING. REALLY DO
NOT HAVE A GREAT FEEL ON TIMING JUST YET...BUT WE MAY HAVE ENOUGH
INFORMATION TO LOOK AT THE POSSIBILITY OF ADDING THE BEST 2 HOUR
TEMPO PERIOD FOR THUNDERSTORMS WITH THE 12Z TAF PACKAGE. SOME OF THE
STORMS WILL BECOME STRONG TO POSSIBLY SEVERE...WITH DAMAGING WINDS
BEING THE PRIMARY THREAT. IFR TO LIFR CONDITIONS CAN BE EXPECTED IN
THE HEAVIEST SHOWERS AND STORMS.

&&

.MARINE...
SOUTHWEST WINDS WILL BE IN THAT 15 TO 20 KNOT RANGE AT TIMES TODAY
OVER THE OFFSHORE ZONES...SO HAVE DECIDED TO CONTINUE WITH THE SMALL
CRAFT EXERCISE CAUTION THROUGH THE DAY. THUNDERSTORMS WILL MOVE
ACROSS THE WATERS THIS AFTERNOON AND SOME OF THEM COULD BE STRONG
WITH GUSTY WINDS. WINDS WILL SHIFT TO THE WEST TONIGHT AND THEN
BEGIN DIMINISHING LATE WITH RELATIVELY LIGHT WINDS ANTICIPATED INTO
EARLY NEXT WEEK.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  78  58  86  60 /  80  10  10  10
SSI  77  61  79  63 /  70  20  10  10
JAX  80  60  86  61 /  70  20  10  10
SGJ  80  63  83  64 /  60  20  10  10
GNV  80  59  87  59 /  70  20  10  10
OCF  82  61  86  60 /  60  10  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHULER/TRABERT
Hazardous weather outlook, Mar 31, 4:39 AM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 AM EDT SAT MAR 31 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-010845-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
439 AM EDT SAT MAR 31 2012

...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA....SOUTHEAST GEORGIA...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

AN UPPER LEVEL DISTURBANCE WILL BRING NUMEROUS THUNDERSTORMS TO
THE REGION TODAY. THE HIGHEST COVERAGE OF STORMS IS EXPECTED FROM
LATE MORNING INTO EARLY AFTERNOON AS CLUSTERS OF THUNDERSTORMS
MOVE EAST AROUND 15 TO 25 MPH. THE STRONGEST STORMS WILL BE
CAPABLE OF LOCALLY DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOME AFTERNOON THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, Mar 31, 7:41 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
741 AM EDT SAT MAR 31 2012

FLZ021-022-030-035-036-311230-
ALACHUA-COLUMBIA-GILCHRIST-SUWANNEE-UNION-
741 AM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHERN COLUMBIA...GILCHRIST...SOUTHEASTERN SUWANNEE AND
SOUTHWESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 830 AM EDT...

AT 741 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST
OF HILDRETH TO 8 MILES SOUTHWEST OF BELL...MOVING NORTHEAST AT 30
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
OBRIEN...BRANFORD...HILDRETH...ICHETUCKNEE SPRINGS STATE PARK...
BELL...COLUMBIA...FORT WHITE...LAKE CITY...FIVE POINTS AND WATERTOWN
THROUGH 830 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2974 8294 2976 8296 2980 8293 2982 8294
      2984 8290 2987 8288 2989 8290 2989 8292
      2995 8293 2996 8296 2999 8298 3006 8296
      3031 8250 2968 8240 2961 8297
TIME...MOT...LOC 1141Z 247DEG 26KT 2999 8282 2972 8295

HESS
Special weather statement, Mar 31, 7:49 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
749 AM EDT SAT MAR 31 2012

FLZ020-021-311230-
HAMILTON-SUWANNEE-
749 AM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HAMILTON AND
NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 830 AM EDT...

AT 749 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF DOWLING PARK...OR 10
MILES NORTH OF MAYO...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LURAVILLE...DOWLING
PARK...NEWBURN...SUWANNEE RIVER STATE PARK...WHITE SPRINGS...
WELLBORN...SUWANNEE SPRINGS...LIVE OAK...JASPER AND HOUSTON THROUGH
830 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3031 8322 3035 8322 3039 8318 3041 8318
      3057 8292 3033 8270 3032 8275 3033 8277
      3033 8279 3024 8279 3008 8311 3010 8315
      3010 8321 3018 8325 3026 8326
TIME...MOT...LOC 1149Z 234DEG 17KT 3021 8318

HESS
Special weather statement, Mar 31, 8:28 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
828 AM EDT SAT MAR 31 2012

FLZ022-023-030-311300-
BAKER-COLUMBIA-UNION-
828 AM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BAKER...
SOUTHERN COLUMBIA AND UNION COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 900 AM EDT...

AT 828 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES EAST OF COLUMBIA...OR 7 MILES SOUTH OF
LAKE CITY...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND OLENO STATE PARK...LAKE CITY...FORT
WHITE...COLUMBIA...WATERTOWN...FIVE POINTS...LULU...LAKE BUTLER...
SANDERSON AND ELLERBEE THROUGH 900 AM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2997 8276 2999 8276 2999 8279 3014 8279
      3050 8241 3046 8221 3041 8221 3036 8216
      3014 8210 3014 8214 3012 8214 2994 8249
      2994 8252 2993 8256 2988 8259 2983 8268
      2994 8280
TIME...MOT...LOC 1228Z 232DEG 19KT 3011 8258

HESS
Special weather statement, Mar 31, 9:00 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
900 AM EDT SAT MAR 31 2012

FLZ022>025-030>032-GAZ164-311345-
BAKER-BRADFORD-CHARLTON-CLAY-COLUMBIA-DUVAL-NASSAU-UNION-
900 AM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...NORTHERN BRADFORD...SOUTHERN BAKER...SOUTHERN COLUMBIA...
UNION...SOUTHERN CHARLTON...WESTERN DUVAL AND EXTREME SOUTHWESTERN
NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 945 AM EDT...

AT 900 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES EAST OF LULU...OR 8 MILES NORTHWEST OF
LAKE BUTLER...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WORTHINGTON SPRINGS...OLUSTEE...LULU...LAKE
BUTLER...DUKES...JOHNSTOWN...SANDERSON...RAIFORD...ELLERBEE AND GLEN
SAINT MARY THROUGH 945 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3013 8258 3053 8208 3007 8180 2992 8244
      2993 8244 2993 8248 2994 8251 2994 8253
      2997 8263
TIME...MOT...LOC 1300Z 256DEG 19KT 3013 8237

HESS
Special weather statement, Mar 31, 9:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EDT SAT MAR 31 2012

FLZ022-023-GAZ150-163-164-311400-
BAKER-CHARLTON-CLINCH-COLUMBIA-WARE-
921 AM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER...NORTHERN COLUMBIA
AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 1000 AM EDT...

AT 922 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 18 MILES NORTHEAST OF WINFIELD...OR 17 MILES
SOUTH OF FARGO...MOVING NORTHEAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED
COUNTIES THROUGH 1000 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3034 8268 3041 8265 3048 8269 3059 8260
      3060 8259 3061 8259 3083 8240 3067 8209
      3030 8244 3025 8269 3033 8271
TIME...MOT...LOC 1322Z 215DEG 25KT 3047 8246

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:41 AM EDTSpecial Weather StatementJAXColumbia, Gilchrist49 min
Mar 31, 7:49 AM EDTSpecial Weather StatementJAXHamilton, Suwannee41 min
Mar 31, 8:28 AM EDTSpecial Weather StatementJAXBaker, Columbia, Union32 min
Mar 31, 9:00 AM EDTSpecial Weather StatementJAXBaker, Union45 min
Mar 31, 9:45 AM EDTAreal Flood AdvisoryJAXBaker, Columbia, Union2 hr
Mar 31, 9:51 AM EDTSpecial Weather StatementJAXHamilton39 min
Mar 31, 10:07 AM EDTSpecial Weather StatementJAXHamilton, Suwannee53 min
Mar 31, 10:26 AM EDTSpecial Weather StatementJAXBaker, Nassau49 min
Mar 31, 10:46 AM EDTSpecial Weather StatementJAXBaker29 min
Mar 31, 11:14 AM EDTSpecial Weather StatementJAXClay, Duval31 min
Mar 31, 11:17 AM EDTSpecial Weather StatementJAXBaker, Columbia, Nassau28 min
Mar 31, 11:20 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Union40 min
Mar 31, 11:59 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Mar 31, 12:19 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Union116 min
Mar 31, 12:22 PM EDTSpecial Weather StatementJAXClay23 min
Mar 31, 12:23 PM EDTSpecial Marine WarningJAX67 min
Mar 31, 12:42 PM EDTSpecial Weather StatementJAXClay, Putnam48 min
Mar 31, 12:47 PM EDTSpecial Marine WarningJAX88 min
Mar 31, 1:14 PM EDTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns46 min
Mar 31, 1:57 PM EDTSpecial Weather StatementJAXHamilton33 min
Mar 31, 2:03 PM EDTSpecial Weather StatementJAXFlagler, Putnam42 min
Mar 31, 2:08 PM EDTSpecial Marine WarningJAX97 min
Mar 31, 2:31 PM EDTSpecial Weather StatementJAXColumbia29 min
Mar 31, 2:58 PM EDTSpecial Weather StatementJAXNassau32 min
Mar 31, 3:44 PM EDTSpecial Weather StatementJAXNassau46 min
Mar 31, 4:23 PM EDTSevere Thunderstorm WarningJAXDuval52 min
Mar 31, 4:33 PM EDTSpecial Marine WarningJAX87 min
Mar 31, 4:37 PM EDTSpecial Weather StatementJAXClay38 min
Mar 31, 5:03 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Mar 31, 5:13 PM EDTSpecial Weather StatementJAXSaint Johns47 min
Mar 31, 5:41 PM EDTSevere Thunderstorm WarningJAXPutnam, Saint Johns49 min
Mar 31, 5:42 PM EDTSpecial Marine WarningJAX93 min
Mar 31, 7:09 PM EDTSpecial Marine WarningJAX2 hr
Mar 31, 10:28 AM EDTSpecial Weather StatementJAXCharlton32 min
Mar 31, 1:09 PM EDTSpecial Weather StatementJAXAppling51 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.